# SDR CALA2011032500194

- Difficulty date: March 13, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 64,608 hours, 13,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FLOORBEAM AT STA 1681 LBL 12 HAS CORROSION UPPER SIDE FLOORBEAM TEE.  REPAIR FLOORBEAM AT STA 1681 LBL 12 REF EC/RA 5310-05356 SEE LOG PAGE FOR WORK PERFORMED.
